# SDR FDEA201808071934

- Difficulty date: August 7, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826503
- Condition: Cracked
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 755,  LBL 47.5 WAS FOUND CRACKED.  REPAIRED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
